# SDR DALA2019092405529

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 64,106 hours, 23,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6705, L/P 6632320) CTR AISLE EXIT SIGNS FELL OUT OF BRACKET. CORRECTIVE ACTION: RE-ASSEMBLED CENTER AISLE OVERHEAD EXIT SIGN LENS. OPS CHKS OK IAW AMM 33-51.
